# SDR SWAA2022121372160

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 887+14.  REMOVED CORROSION  IAW SRM 51-10-02, PARAGRAPH 15.  FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A-2.   FABRICATED,  LOCATED, AND DRILLED A REPLACEMENT FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05, AND DWG147A7501, REV A.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER. IAW SRM 51-20-01, AND AMM 51-21-72-370-804.
